Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 187, NWS Cheyenne, WY

August 16, 2011Banner County, Nebraska; Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 16, 2011, 4:31 PM MDT for Banner County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2011, 4:31 PM MDT (22:31 UTC)
Expired
Aug 16, 2011, 5:15 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 62 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:34 PM MDTHAIL 0.525 Nne Cheyenne, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2641 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WUUS55 KCYS 162231
SVRCYS
NEC007-WYC015-021-162315-
/O.NEW.KCYS.SV.W.0187.110816T2231Z-110816T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE AUG 16 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 515 PM MDT

* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF GUN BARREL...OR 26 MILES NORTHEAST OF CHEYENNE...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GUN BARREL...MERIDEN REST AREA...ALBIN...LA GRANGE...HWY 85 AT     
  HIGHWAY 216...AND AT HIGHWAY 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4130 10460 4145 10475 4157 10468 4191 10420
      4174 10405 4170 10405 4169 10401 4145 10381
TIME...MOT...LOC 2231Z 239DEG 36KT 4148 10455
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
3 follow-up statements
169 
WWUS55 KCYS 162250
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT TUE AUG 16 2011

NEC007-WYC015-021-162315-
/O.CON.KCYS.SV.W.0187.000000T0000Z-110816T2315Z/
BANNER NE-GOSHEN WY-LARAMIE WY-
450 PM MDT TUE AUG 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LARAMIE...SOUTHEASTERN GOSHEN AND WESTERN BANNER COUNTIES UNTIL 515
PM MDT...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MERIDEN REST AREA...OR 35 MILES NORTHEAST OF CHEYENNE...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MERIDEN REST AREA...ALBIN...LA GRANGE...HAWK SPRINGS...HWY 85 MM   
  60 AND HWY 85 AT HIGHWAY 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4138 10436 4158 10457 4191 10420 4174 10405
      4170 10405 4169 10401 4145 10381
TIME...MOT...LOC 2250Z 237DEG 31KT 4156 10438
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
002 
WWUS55 KCYS 162305
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT TUE AUG 16 2011

NEC007-WYC021-162314-
/O.CAN.KCYS.SV.W.0187.000000T0000Z-110816T2315Z/
BANNER NE-LARAMIE WY-
505 PM MDT TUE AUG 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE AND
WESTERN BANNER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4170 10405 4157 10405 4156 10429 4163 10437
      4179 10410 4174 10405 4171 10405
TIME...MOT...LOC 2304Z 244DEG 31KT 4161 10425

$$

WYC015-162315-
/O.CON.KCYS.SV.W.0187.000000T0000Z-110816T2315Z/
GOSHEN WY-
505 PM MDT TUE AUG 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN COUNTY UNTIL 515 PM MDT...

AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF MERIDEN REST AREA...OR 32 MILES SOUTH OF TORRINGTON...
MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...HAWK SPRINGS RECREATION AREA AND HWY 85 AT HIGHWAY 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4170 10405 4157 10405 4156 10429 4163 10437
      4179 10410 4174 10405 4171 10405
TIME...MOT...LOC 2304Z 244DEG 31KT 4161 10425
WIND...HAIL 60MPH 1.00IN

$$
129 
WWUS55 KCYS 162312
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT TUE AUG 16 2011

WYC015-162322-
/O.EXP.KCYS.SV.W.0187.000000T0000Z-110816T2315Z/
GOSHEN WY-
512 PM MDT TUE AUG 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN COUNTY
WILL EXPIRE AT 515 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4170 10405 4157 10405 4156 10429 4163 10437
      4179 10410 4174 10405 4171 10405
TIME...MOT...LOC 2312Z 244DEG 31KT 4164 10417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:03 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 16, 2:03 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
203 PM MDT TUE AUG 16 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY...
SHOWERS AND THUNDERSTORMS HAVE BEEN SLOW TO REDEVELOP EARLY THIS
AFTERNOON OVER THE SOUTH PART OF THE CWA.  MOST OF THE ACTIVITY AS
OF 19Z WAS OVER FAR NORTHERN COLORADO.  THE TAIL END OF THE
SHORTWAVE TROUGH HAS MOVED SLOWLY SOUTH AND EAST SINCE 12Z AND WAS
CURRENTLY JUST EAST AND SOUTH OF THE CWA.  IN ADDITION...THE
COOLER SURFACE TEMPERATURES OVER MOST OF THE CWA BEHIND THE FRONT
HAS KEPT THE NEW AIR MASS SLIGHTLY STABLE EARLY THIS AFTERNOON.
THE FAR SOUTH PART OF THE CWA SHOULD STILL SEE SOME SHOWERS AND
STORMS FORM LATE THIS AFTERNOON AS THE AIR MASS BECOMES SLIGHTLY
UNSTABLE OVER THAT AREA.  THE ACTIVITY SHOULD SPREAD EAST TONIGHT
AND OVER MAINLY THE SOUTHERN PANHANDLE.  SURFACE HIGH PRESSURE
EXTENDING INTO THE HIGH PLAINS EARLY THIS AFTERNOON WILL MOVE EAST
TONIGHT AND WILL ALLOW FOR THE LOW LEVEL MOISTURE TO INCREASE ACROSS
THE EAST PART OF THE CWA.  THE 12Z NAM CONTINUES TO HAVE SLIGHTLY
MORE WIDESPREAD AND HEAVIER QPF OVERNIGHT THAN THE GFS...ALTHOUGH
THE GFS IS TRENDING TOWARDS THE NAM.  FOR NOW HAVE LEFT OUT FOG
IN THE FORECAST FOR LATER TONIGHT AND INTO WEDNESDAY MORNING OVER
MAINLY THE PANHANDLE.  THE LOW LEVEL HUMIDITY INCREASES OVER THAT
AREATONIGHT...BUT FORECAST RAOBS DO NOT SUPPORT WIDESPREAD FOG AT
THIS TIME.

HEIGHTS ALOFT SLOWLY RISE OVER THE REGION ON WEDNESDAY AND
THURSDAY.  MEANWHILE AT THE SURFACE...LOW LEVEL MOISTURE CONTINUES
TO INCREASE OVER THE PANHANDLE AND THE LOW LEVEL JET BECOMES
STRONGER.  THE LOW LEVEL THETA RIDGE AXIS IS OVER THE FAR EAST PART
OF THE CWA WEDNESDAY AFTERNOON AND EVENING ALONG WITH BETTER
INSTABILITY AND CAPE VALUES.  SPC OUTLOOK FOR SEVERE LOOKS GOOD
AS THE ENVIRONMENT SHOULD BE ABLE TO SUPPORT A FEW STORNG STORMS.
AT THIS TIME HAVE NOT ADDED THE MENTION OF SEVERE STORMS TO THE
FORECAST FOR THAT TIME PERIOD.  DRIER AIR AND EVEN WARMER
TEMPERATURES ALOFT WILL SPREAD OVER THE CWA BY THURSDAY.  WILL
LEAVE OUT THE MENTION OF PRECIPITATION FOR NOW WITH THE FOCUS
SHIFTING TO FIRE WEATHER CONCERNS.  A SURFACE TROUGH WILL MOVE
JUST EAST OF THE CWA LATER WEDNESDAY NIGHT AND THURSDAY MORNING.
THAT WILL ALLOW FOR AN INCREASE IN THE WESTERLY SURFACE WINDS TO
COMBINE WITH THE VERY WARM AND DRY CONDITIONS.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
WESTERLY FLOW ALOFT EXPECTED OVER THE AREA DURING THE PERIOD ON
NORTHERN PERIPHERY OF UPPER HIGH OVER THE SOUTHERN AND SW PART OF
THE COUNTRY.  SOME LATE DAY CONVECTION POSSIBLE MAINLY FRIDAY AND
SATURDAY AS SOME MOISTURE ADVECTS ACROSS THE REGION AND INTERACTS
WITH WEAK SFC BOUNDARY THAT SHOULD EXIST OVER THE HIGH PLAINS.
DRIER PATTERN SHOULD THEN SET UP SUNDAY INTO EARLY NEXT WEEK AS
SHORTWAVE MOVES ACROSS THE NORTHERN U.S. AND DRIVES A WEAK PACIFIC
FRONT ACROSS THE CWA.  TEMPS SHOULD WARM EARLY NEXT WEEK AS AIRMASS
DRIES AND SFC FLOW BECOMES MORE DOWNSLOPE.

&&

.AVIATION...18Z TAF ISSUANCE...
VFR CONDITIONS ARE EXPECTED OVER THE CWA THROUGH WEDNESDAY.  SOME
SHOWERS AND THUNDERSTORMS WILL BE MAINLY NEAR THE COLORADO BORDER
THIS AFTERNOON AND THEN SHIFT MORE INTO THE PANHANDLE TONIGHT.  THE
STORMS THAT FORM ARE EXPECTED TO BE WEAK.  STRONGER STORMS WILL FORM
OVER THE PANHANDLE WEDNESDAY AFTERNOON AND THERE WILL LIKELY BE
BRIEF MVFR CEILINGS AND VISIBILITIES ASSOCIATED.  A COLD FRONT HAS
MOVED THROUGH AREAS EAST OF THE LARAMIE RANGE AS OF MID MORNING.
BEHIND THE FRONT THERE WILL BE SEVERAL HOURS OF NORTHERLY SURFACE
WINDS GUSTING AS HIGH AS 30 KNOTS.

&&

.FIRE WEATHER...
SURFACE HIGH PRESSURE WILL SLOWLY MOVE OVER THE PLAINS TONIGHT AND
WEDNESDAY.  THE CURRENT NORTHEAST WINDS WILL SHIFT TO THE SOUTH OR
SOUTHEAST TONIGHT AND WILL BRING AN INCREASE IN THE LOW LEVEL
MOISTURE.  TODAY WAS COOLER OVER THE CWA BEHIND THE COLD FRONT
WHICH MOVED ACROSS THE CWA IN THE MORNING HOURS.  WEDNESDAY AND
THURSDAY WILL BE WARMER AND RETURN TO ABOVE NORMAL TEMPERATURES
AS HIGH PRESSURE SLOWLY BUILDS OVER THE ROCKIES IN THE UPPER
ATMOSPHERE.  MINIMUM RELATIVE HUMIDITIES WILL BE FROM 13 TO 23
PERCENT ON WEDNESDAY.  THURSDAY WILL BE A CRITICAL FIRE WEATHER
DAY OVER MUCH OF THE CWA.  THAT DAY WILL BE THE WARMEST AND
DRIEST WITH MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 7 AND 15
PERCENT...MAINLY IN SOUTHEAST WYOMING.  IN ADDITION...WESTERLY
SURFACE WINDS WILL GUST AS HIGH AS 30 MPH IN SOUTHEAST WYOMING ON
THURSDAY BEHIND A SURFACE TROUGH.  WILL HIGHLIGHT IN THE FIRE
WEATHER ZONES...BUT HOLD OFF ON ISSUING THE WATCH AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/EMANUEL
Hazardous weather outlook, Aug 16, 10:55 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT TUE AUG 16 2011

WYZ101>119-171045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1055 AM MDT TUE AUG 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SCATTERED COVERAGE OF THUNDERSTORMS WILL BE MAINLY OVER AREAS NEAR
THE COLORADO BORDER AFTER 3 PM.  THE STORMS WILL MOVE TO THE EAST
WITH SOME STORMS PRODUCING WIND GUSTS TO 40 MPH...MODERATE RAINFALL
AND SMALL HAIL. THE ACTIVITY WILL DIMINISH BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WEST WINDS AND VERY DRY CONDITIONS MAY DEVELOP ON
THURSDAY...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF EAST CENTRAL WYOMING. OTHERWISE...THUNDERSTORMS WILL
RETURN TO THE REGION BY FRIDAY AND THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-171045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1055 AM MDT TUE AUG 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SCATTERED COVERAGE OF THUNDERSTORMS WILL BE MAINLY OVER AREAS NEAR
THE COLORADO BORDER AFTER 4 PM.  THE STORMS WILL MOVE TO THE EAST
WITH SOME STORMS PRODUCING WIND GUSTS TO 40 MPH...MODERATE RAINFALL
AND SMALL HAIL. THE ACTIVITY WILL DIMINISH BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL LINGER INTO WEDNESDAY WITH A FEW STRONGER
THUNDERSTORMS POSSIBLE IN THE AFTERNOON. SOME DRIER AIR WILL PUSH
INTO WESTERN NEBRASKA ON THURSDAY...BUT THUNDERSTORMS ARE EXPECTED
TO RETURN TO THE REGION FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Aug 16, 3:15 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT TUE AUG 16 2011

WYZ115>117-162200-
LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
315 PM MDT TUE AUG 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 400 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HUTTON LAKE...OR 15 MILES
SOUTH OF LARAMIE...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIE SIDING...
  PUMPKIN VINE...
  VEDAUWOO...
  BUFORD...
  FEDERAL...
  CROW CREEK...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 323 AND
349 AND HIGHWAY 287 BETWEEN LARAMIE AND PUMPKIN VINE.

&&

LAT...LON 4135 10509 4103 10503 4102 10572 4116 10575
TIME...MOT...LOC 2115Z 256DEG 32KT 4111 10556

MAZUR
Special weather statement, Aug 16, 3:57 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT TUE AUG 16 2011

WYZ117-118-162245-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
357 PM MDT TUE AUG 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 445
PM MDT...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF NORTH CHEYENNE...OR 10 MILES
NORTH OF CHEYENNE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HWY 85 AT LODGEPOLE CREEK...
  HWY 85 MM 32...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 15 AND
26.

&&

LAT...LON 4152 10461 4127 10441 4119 10488 4131 10495
TIME...MOT...LOC 2157Z 236DEG 15KT 4130 10476

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 10:24 PM MDTSpecial Weather StatementCYSDawes66 min
Aug 15, 6:33 PM MDTSpecial Weather StatementCYSAlbany42 min
Aug 15, 10:40 PM MDTSpecial Weather StatementCYSCarbon50 min
Aug 16, 3:15 PM MDTSpecial Weather StatementCYS45 min
Aug 16, 3:57 PM MDTSpecial Weather StatementCYSLaramie48 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.